# SDR SWAA2023120526716

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE; LOWER SKIRT MAKES HARD CONTACT WITH THE SCUFF PLATE WHEN OPENING AND CLOSING DOOR.<[01] ADJUSTED ESCAPE SLIDE ON FWD ENTRY DOOR PER AMM INTRODUCTION 2. STANDARD INDUSTRY PRACTICES STEP B AND AMM 25-66-01-400-801.;[02] VERIFIED CORRECTIVE ACTION ITEM AND MEASUREMENT FIELDS; CARD COMPLETE.
